# SDR USAA2011112500003

- Difficulty date: November 24, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,478 hours, 16,684 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 6067
- Condition: Failed
- Location: Evac Slide
- Part time: 32,154 hours, 16,945 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, DURING OPERATIONAL TEST OF THE INFLATION RESERVOIR UTILIZING THE CIDS A FAILURE MESSAGE WAS RECIEVED FOR THE LEFT UNIT.  REMOVED AND REPLACED THE LEFT INFLATION RESERVOIR IAW A320 AMM 25-62-46.
